Jump to content





Week 3 & 4 Of Spironolactone

Posted by Tash14, 29 March 2014 · 116 views

acne spironolactone aldactone pcos
Hey guys so I was really busy this week and didn't have time to post an update so Im combining week 3 and start of week 4. 
I ended week 3 on Friday and bumped up to 100mg/day.
 
Over the last week Ive noticed a massive difference in the oil, as I mentioned previously. I can definitely attribute it to the medication. I only had 2 cystic pimpled on my right cheek and one of them was a blackhead I tried to remove myself so it was my fault. Other than that, which are both slowly decreasing in size, my breakouts have been minimal. I do notice the small bumps on my forehead and cheeks a lot more now that there aren't big bumps to distract me. My forehead became bumpy the week I aaas starting Spiro and it has cleared a bit but Im not sure why there are loads of small bumps. My cheeks are bumpy as well I think they are blackheads but I'm not sure. 
 
Every time I've increased the dose I notices myself extra tired for a day or two. I had to take a few naps yday in between studying for exams. Other than that I don't really notice any side effects. 
 
I had read somewhere that if you get "flu like" symptoms you should contact your doctor. Has anyone ever experienced this? The week I started, after 2-3 days i noticed I was a little congested and feverish. it went away so I didn't think much of it but when I bumped up to 75mg for week 3 the same thing happened and has now cleared again. Im waiting to see my GP to mention it and also see if he can arrange a blood test to monitor my potassium. 
 
Until next week!




I love Spiro! It rescued me from antibiotic dependence! I wish I could get a higher dose like 75mg. I hope you can keep taking it. Flu-like symptoms? Sounds pretty scary. Good luck! Peace!

Hey there!  I too experienced what you have when I first started.  I had small bumps appear on my cheeks and my jawline, a few on my forehead.  Never had this happen before, it's like all of the clogged pores that I ever had surfaced all at one time and took forever to come up and leave.  I would recommend a good exfoliation plan of AHA/BHA unless you are already using a topical like retin a.  I choose to stay away from Retin a as I was too affraid of the IB and redness/peeling.  My IB from Spiro was bad enough.  a girl can only handle so much!!  lol Hope you have a better week!!

I do exfoliate but I don't notice a difference. Do you remember how long it took for the bumps to clear away. I feel like some will clear and double the amount will return!

I love Spiro! It rescued me from antibiotic dependence! I wish I could get a higher dose like 75mg. I hope you can keep taking it. Flu-like symptoms? Sounds pretty scary. Good luck! Peace!

 

Ya it has me worried but I went to my GP to have it checked out thanks!

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors